MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT IRELAND DIAGNOSTICS DIVISION MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 08P19-34
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a1 patient identifier is (b)(6).
 
Event or Problem Description
The customer observed falsely elevated alinity c magnesium results for one patient.The following data was provided which was not reported out of the lab: sid (b)(6) processed on (b)(6) 2023 initial magnesium result = 3.44 mmol/l repeat 0.53 mmol/l reference range = 0.66-1.07 mmol/l no impact to patient management was reported.
 
Event or Problem Description
The customer observed falsely elevated alinity c magnesium results for one patient.The following data was provided which was not reported out of the lab: sid (b)(6)processed on (b)(6)2023 initial magnesium result = 3.44 mmol/l repeat 0.53 mmol/l reference range = 0.66-1.07 mmol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from alinity c magnesium, list 08p19-34, abbott ireland diagnostics division, longford, ireland to the alinity c processing module, list 03r67-01, abbott laboratories, irving, texas, usa.Mdr number 3016438761-2024-00113-00 has been submitted and all further information will be documented under that mdr number.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18302043
Report Number3005094123-2023-00364
Device Sequence Number15187630
Product Code JGJ
UDI-Device Identifier00380740176532
UDI-Public00380740176532
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/16/2024
Device Catalogue Number08P19-34
Device Lot Number52268UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer02/19/2024
Initial Report FDA Received Date12/11/2023
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient SexUnknown